# SDR AALA201901229013

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,053 hours, 4,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR CYLINDER REQUIRED SERVICING.  MAINTENANCE SERVICED THE DOOR EMERGENCY OPS CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
